Show simple item record

dc.contributor.authorAngulo Torga, Óscar 
dc.contributor.authorLópez Marcos, Juan Carlos 
dc.contributor.authorLópez Marcos, Miguel Ángel 
dc.date.accessioned2016-12-01T20:38:02Z
dc.date.available2016-12-01T20:38:02Z
dc.date.issued2014
dc.identifier.citationBiomath: International Journal on Mathematical Methods and Models in Biosciences. Vol 3, No 1, 2014es
dc.identifier.issn1314-7218es
dc.identifier.urihttp://uvadoc.uva.es/handle/10324/21411
dc.descriptionProducción Científicaes
dc.description.abstractIn this paper, we analyze the convergence of a second-order numerical method for the approximation of a size-structured population model whose dependency on the environment is managed by the evolution of a vital resource. Optimal convergence rate is derived. Numerical experiments are also reported to demonstrate the predicted accuracy of the scheme. Also, it is applied to solve a problem that describes the dynamics of a Daphnia magna population, paying attention to the unstable case.es
dc.format.mimetypeapplication/pdfes
dc.language.isoenges
dc.publisherBiomath Forumes
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/
dc.subjectAnálisis numéricoes
dc.subjectPoblaciónes
dc.titleNumerical Analysis of a Size-Structured Population Model with a Dynamical Resourcees
dc.typeinfo:eu-repo/semantics/articlees
dc.identifier.doihttp://dx.doi.org/10.11145/209es
dc.relation.publisherversionwww.biomathforum.org/es
dc.identifier.publicationissue1es
dc.identifier.publicationtitleBiomath: International Journal on Mathematical Methods and Models in Bioscienceses
dc.identifier.publicationvolume3es
dc.peerreviewedSIes
dc.description.projectJunta de Castilla y León (programa de apoyo a proyectos de investigación – Ref. VA191U13)es
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 International


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record